RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 4, Pages 833–847 (Mi izv2322)  

On special algebraic K3 surfaces. I

I. V. Dolgachev


Abstract: In this paper we describe algebraic K3 surfaces on which lie hyperelliptic curves. We prove a direct and an inverse theorem on the representation of such surfaces as a double plane. We explain the connection between surfaces of this type and elliptic surfaces.

Full text: PDF file (1675 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:4, 833–846

Bibliographic databases:

UDC: 513.6
MSC: Primary 14J25; Secondary 14J10
Received: 14.09.1972

Citation: I. V. Dolgachev, “On special algebraic K3 surfaces. I”, Izv. Akad. Nauk SSSR Ser. Mat., 37:4 (1973), 833–847; Math. USSR-Izv., 7:4 (1973), 833–846

Citation in format AMSBIB
\Bibitem{Dol73}
\by I.~V.~Dolgachev
\paper On special algebraic K3 surfaces.~I
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 4
\pages 833--847
\mathnet{http://mi.mathnet.ru/izv2322}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=332798}
\zmath{https://zbmath.org/?q=an:0284.14016}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 4
\pages 833--846
\crossref{https://doi.org/10.1070/IM1973v007n04ABEH001977}


Linking options:
  • http://mi.mathnet.ru/eng/izv2322
  • http://mi.mathnet.ru/eng/izv/v37/i4/p833

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:190
    Full text:80
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020